MathSciNet Relay Station
MathSciNet bibliographic data
MR2362219 (2008h:93084) 93D20 (93B36 93C57)
Peng, Chen; Tian, Yu-Chu Networked $H\sb \infty$ control of linear systems with state quantization. Inform. Sci. 177 (2007), no. 24, 5763–5774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement